Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 15 (2009), pp. 5-10. Download full version Download PDF PDF (1.2 MB)
Received on 24. November 2009
Accepted on 24. November 2009
Published online on 1. December 2010

Editorial
by Miroslav Haviar and Ľubomír Snoha

Abstract
No abstract.
Keywords
jubilee.
Mathematics Subject Classification
(2000) 01A70.
BibTeX reference
@ARTICLE{aumb1500,
  author = {Miroslav Haviar},
  author = {Ľubomír Snoha},
  title = {Editorial: Special issue dedicated to 70th birthday of Alfonz Haviar},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2009},
  volume = {15},
  pages = {5--10},
  isbn = {978-80-8083-906-2}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016